# SDR ASAA11410343

- Difficulty date: September 7, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 43,971 hours, 24,289 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 65C2755412
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 FLAP TRACK FAIRING I/B PANEL CRACKED ABOVE UPPER FORWARD SCREW (NR 2 PYLON).  REPLACED NR 2 PYLON PANEL.
